Reply To: New Adderall generic Question

Home Welcome to the ADDitude Forums For Adults New Adderall generic Question Reply To: New Adderall generic Question

#178700
bc399
Participant

I recently filled my generic Adderall prescription at a nearby Walgreens rather than my usual independent pharmacy, and over the past few weeks I’ve started to develop unusual symptoms and side effects. The therapeutic effects last 20 mins and after that my focus and concentration is worse than not taking medication at all. Other symptoms include: lethargy, irritability, lack of motivation, and anxiety. I’ve also started experiencing painful restless leg syndrome that ruins my quality of sleep and makes the following day even worse, and I’ve never had RLS before in my life.
I’m almost entirely certain the the Lannett manufactured adderall at Walgreens is the cause of my symptoms, because I’ve never had any issues with the Teva manufactured generic adderall from my independent pharmacy.